# SDR IPXA10658064

- Difficulty date: December 31, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356053255
- Condition: Malfunctioned
- Location: Bleed Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIV - RT BLEED DUCT LEAK LIGHT, EICAS MESSAGE IN FLIGHT.  R & R ELEMENT (TS216) IAW MM 26-18-01-4. ADJ/TEST IAW MM 26-18-01-5.
